Renyi's Entropy for Generalised Discrete and Continuous Probability Schemes
Keywords: Discrete probability scheme, Renyi's entropy
AbstractRenyi's entropy for a generalised discrete probability scheme is extended to a generalized continuous probability scheme and a number of properties of both Renyi's entropy and its extension are considered.
How to Cite
Kapur, J., & Chhabra, P. (2014). Renyi’s Entropy for Generalised Discrete and Continuous Probability Schemes. Defence Science Journal, 19(2), 77-92. https://doi.org/10.14429/dsj.19.7473
Copyright (c) 2016 Defence Science Journal
Where otherwise noted, the Articles on this site are licensed under Creative Commons License: CC Attribution-Noncommercial-No Derivative Works 2.5 India